# SDR ARWA20050906

- Difficulty date: July 14, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,669 hours, 25,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1690-1734
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FOLLOWING WAS FOUND; FUSELAGE EXTERIOR STA 1690 THROUGH STA 1734, L-29L, SKIN WITH CORROSION.
